I'm home.. To go back for check up tomorrow I feel tired but can't sleep. I don't feel normal.. I feel nauseous and in a bit of pain. 8/mg 8:30. 8/mg 11:15 suboxone today. Just almost puked up what I got down today. Limbs are jerking from what I think are Xanax Wd. I jumped at .50.= Feel awful
Glad to hear from you and that you are inducted. The nausea is probably from the suboxone, so be patient, you will level out and feel better soon. You may not need that high of a dose of the Suboxone but wait and see what the doctor recommends. The sleeplessness and yet being drowsy are also common side effects of the Suboxone. Again, you will adjust and the side effects will subside with continued use.
Whether you are feeling any effects from stopping the xanax, I can't honestly say. But my hunch is most of what you are experiencing is from the Suboxone so hang tough and get through these first few days. It will get better.
Dear Brenda, did they start you on the films instead of the tablets by any chance. Some people report side effects more with the films than the tablets. Remember there is an adjustment phase also. I am very glad you waited at least 2 hours before deciding you needed more subs. I had a very hard time eating at first on subs. I ate light things that were not super hot or super cold, like fruit and yogurt, cereal that kind of thing. If you can, only take the dose of one tablet/film tomorrow just to see if these symptoms ease up. Make sure you do drink more water and eat some pulpy fruit if you can because subs can constipate you. You can always take a piece of a tablet or films instead of the whole pill/film. Try not to take any after 2:30 pm as it might cause some insomnia. Let me know if you get the sudden urge to clean your whole house. That is one of the first signs it is really coating the receptor sites in the brain. You will level out soon, just have to adjust. Hope you feel better soon. Pattishan
Dear Brenda, I know you are having some weird symptoms and are not sure what is going on. Pharmacists are the real experts on ALL medications, if you can find the strength to get to a couple of them and talk to them, they should be able to tell you better what is going on. You didn't suddenly stop an antidepressant also recently did you, the reason i ask is that can also produce those electric shock feelings, they are called Brain Zaps, and you can look up those in Wikipedia.org as brain zaps. I have been so worried about you. I know you are having a rough time, i am so gald you updated us. I am still unclear as to whether they switched you to subutex, if they didn't, perhaps they should. Naloxone in subs can cause some odd symptoms also, subutex doesn't have naloxone and it has a generic that is lots cheaper than subs. Please keep updating us, and talk to a pharmacist, they may be able to figure out which symptoms are being caused by which meds or the stopping of the meds. Girl, sending you some huge prayers, ok. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 5 answers
Posted 16 Mar 2011 • 1 answer
Posted 19 Apr 2011 • 4 answers
Posted 8 Sep 2011 • 1 answer
Posted 10 Oct 2011 • 7 answers